Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



$ B$-convergence properties of multistep Runge-Kutta methods

Author: Shou Fu Li
Journal: Math. Comp. 62 (1994), 565-575
MSC: Primary 65L06
MathSciNet review: 1201071
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By using the theory of B-convergence for general linear methods to the special case of multistep Runge-Kutta methods, a series of B-convergence results for multistep Runge-Kutta methods is obtained, and it is proved that the family of algebraically stable r-step s-stage multistep Runge-Kutta methods with parameters $ {\alpha _1},{\alpha _2}, \ldots ,{\alpha _r}$ presented by Burrage in 1987 is optimally Bconvergent of order at least s, and B-convergent of order $ s + 1$, provided that $ r \geq s$ and $ {\alpha _j} > 0,j = 1,2, \ldots ,r$. Furthermore, this family of methods is optimally B-convergent of order $ s + 1$ if some other additional conditions are satisfied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L06

Retrieve articles in all journals with MSC: 65L06

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society